• agrogan's Avatar

    agrogan started following

    User: CancerNews

  • agrogan's Avatar

    agrogan shared an experience

    Procedure or Surgery (Removal of chemotherapy port)

  • agrogan's Avatar

    agrogan shared an experience

    Radiation (Internal radiation): The radiation pill I took to remove any left over thyroid cells RAI 131, caused my neck to swell up and start pressing down on my throat. This was a very scary side effect that I was not aware of. The doctor called in a steroid and it started working almost right away. The swelling went down considerably within a few hours. It seams that it could have been caused, because of the removal of the lymph nodes in my neck, the radiation had no way of leaving the neck through the usual path it would have taken in the lymphatic system.

  • agrogan's Avatar

    agrogan wrote on roselind63's wall

    Hi rosalind63 I'm glad to hear from you. Praise God you found the right treatment. Congratulations and keep getting better and keep me posted. God bless and heal you.

  • agrogan's Avatar

    agrogan shared an experience

    Side Effects (Low Calcium): Even though my 4 parathyroid glands were saved. I'm experiencing low calcium so I have to take 8 TUMS a day and 4000 mg of vitamin D. Feeling better after increasing the calcium.

  • agrogan's Avatar

    agrogan shared an experience

    Procedure or Surgery (Surgery): I had a total tyroidectamy and a left neck disaction on October 12 2012. This cancer was found during a scan to check for colon cancer mets. After treatment for colon cancer I am now going through treatment for tyroid cancer. The surgery was easy the cancerous nodule was very small the size of a pea. The sacn had shown 2 lymph nodes with cancer the pathology showed more than half of the lymph nodes removed had cancer. I am swollen but feeling good. No thyroid replacement medecine for me until I am done with RAI. The surgeon was surprised that there were so many lymph nodes involved with such a small nodule.

    1 Comment
    • toosywoots' Avatar
      toosywoots

      I've been praying for you and am glad you are recovering from your thyroid surgery. My husband took synthroid for his thyroid problems that I think were related to his brain cancer.

      almost 4 years ago